MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMC1D1
Medical Device Problem Codes Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 1158t86 lead, implanted: (b)(6) 2011, st jude lead, implanted: (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) exhibited ventricular pauses lower than the lower programmed rate.A ventricular electrogram revealed ventricular events not being sensed.The physician noted reliability concerns with the device.The device was reprogrammed and remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated right ventricular undersensing.If information is provided in the future, a supplemental report will be issued.

Brand Name
COMPIA MRI CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8640559
Report Number3004209178-2019-10237
Device Sequence Number2286889
Product Code NIK
UDI-Device Identifier00643169837706
UDI-Public00643169837706
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2020
Device Model NumberDTMC1D1
Device Catalogue NumberDTMC1D1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1688T LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR